The famous quote goes, "I think, therefore, I am." But what if you can't seem to think very clearly anymore. More often than not it goes more like "I think, therefore...I forget."
A few years ago, I had part of my thyroid removed. I have half of it remaining. The reason was a nodule the size of a fifty cent piece. It was not cancerous, but it still needed to be removed. Hormone replacement therapy was then prescribed for the rest of my life, in part to keep the other half of the thyroid less active, less likely to produce another nodule, and part simply to make up the difference in the lack of production of the natural hormone from the removed half of the thyroid.
I can pinpoint a cloudy mind to the time of that surgery. Perhaps it's all in my mind, so to speak, and perhaps it is an effect of taking this hormone supplement. This is the only one I take, so I don't have any experience with other hormone replacment therapy, thus the reason for this blog. Has anyone else had this experience with either thyroid other other hormone medications they take. Do you feel as though you have a harder time thinking clearly since beginning such a regimen?
A good friend of mine advised me that the symptom of a cloudy mind is simply a matter of getting enough rest and exercise. He says all I need is a solid dose of prosperity that will allow me to rest more and use my free time for healthier endeavors. Sounds good to me.
I think I'll go try to take a dose of that medicine,